Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An application of Baumslag-Solitar non-Hopfian groups to finitary automorphisms


Author: Francesco Caserta
Journal: Proc. Amer. Math. Soc. 104 (1988), 30-32
MSC: Primary 20E36
MathSciNet review: 931725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that finitary automorphisms, as distinct from those described as special, do not possess good hereditary properties on subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E36

Retrieve articles in all journals with MSC: 20E36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0931725-1
PII: S 0002-9939(1988)0931725-1
Keywords: Group automorphism, finitary automorphism, nonhopfian group
Article copyright: © Copyright 1988 American Mathematical Society